Alert archive / Georgia / Fire Weather Watches in 2006

Fire Weather Watch 21, NWS Atlanta, GA

December 5, 200696 counties in Georgia

NWS Atlanta, GA issued this fire weather watch at Dec 5, 2006, 2:50 PM EST for 96 counties in Georgia. It took effect at Dec 7, 2006, 12:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 5, 2006, 2:50 PM EST (19:50 UTC)
In effect from
Dec 7, 2006, 12:00 PM EST
Expired
Dec 6, 2006, 9:46 AM EST
In force
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2505 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 051950
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EST TUE DEC 5 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052300-
/O.NEW.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/
/O.NEW.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/
/O.CON.KFFC.FW.W.0032.000000T0000Z-061205T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
250 PM EST TUE DEC 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR NORTH AND 
CENTRAL GEORGIA FOR GUSTY WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A SECOND FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

THE WARNING FOR THIS AFTERNOON INCLUDES THE CHATTAHOOCHEE AND
OCONEE NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 30 TO 45 PERCENT AND WINDS OF 15 TO 20 MPH
WITH GUSTS OF 25 MPH OR GREATER.

ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH.

THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$
BDL
3 follow-up statements
000
WWUS82 KFFC 052320
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EST TUE DEC 5 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060900-
/O.EXP.KFFC.FW.W.0032.000000T0000Z-061205T2300Z/
/O.CON.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/
/O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
620 PM EST TUE DEC 5 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR
NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR
LOW RELATIVE HUMIDITIES...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS
IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON.

BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 30 TO 45 PERCENT AND WINDS OF 15 TO 20 MPH
WITH GUSTS OF 25 MPH OR GREATER.

ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH.

THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$
BDL
000
WWUS82 KFFC 060808
RFWFFC

FIRE WEATHER WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 AM EST WED DEC 6 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062000-
/O.CON.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/
/O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
308 AM EST WED DEC 6 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR
NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW
RELATIVE HUMIDITY LEVELS...

A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON.

BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WINDS OF
15 TO 20 MPH WITH GUSTS OF 25 MPH OR GREATER.

ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH.

THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$
000
WWUS82 KFFC 061446
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 AM EST WED DEC 6 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062300-
/O.UPG.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/
/O.NEW.KFFC.FW.W.0033.061207T1700Z-061207T2300Z/
/O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
946 AM EST WED DEC 6 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY AFTERNOON
FOR NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW 
RELATIVE HUMIDITY LEVELS...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

BOTH THE WATCH AND WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 30 TO 40 PERCENT AND WINDS OF 15 TO 20 MPH
WITH GUSTS OF 25 MPH OR GREATER.

ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH
RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH.

THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this fire weather watch went out at Dec 5, 2:20 PM EST, 30 minutes earlier.

Area forecast discussion, Dec 5, 2:20 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EST TUE DEC 5 2006

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
STRONG SURFACE HIGH PRESSURE ACROSS AREA MOVES INTO THE ATLANTIC
WEDNESDAY WITH DRY WEATHER CONTINUING. A COLD FRONT MOVES ACROSS
THE AREA WEDNESDAY NIGHT WITH VERY LIMITED MOISTURE ASSOCIATED...SO
NO PRECIP EXPECTED. A COLDER AND DRIER AIRMASS MOVES OVER THE AREA
THURSDAY WITH RATHER STRONG NNW WINDS. A WIND ADVISORY COULD BE
NEEDED FOR THURSDAY AFTERNOON. STRONG HIGH PRESSURE BUILDS OVER THE
LOWER MS VALLEY THURSDAY NIGHT WITH ANOTHER ROUND OF RATHER COLD
OVERNIGHT LOW TEMPERATURES.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
HIGH PRESSURE AND DRY WEATHER WILL DOMINATE THE WEATHER PATTERN
ACROSS THE AREA FRIDAY INTO SUNDAY. A WEAKENING SHORT WAVE MOVES
ACROSS THE AREA SUNDAY NIGHT INTO MONDAY WITH JUST SMALL CHANCES FOR
LIGHT PRECIP. ONLY SMALL CHANCES FOR LIGHT PRECIP TUESDAY ACROSS
PARTS OF N GA AS AN AXIS OF MOISTURE MOVES ACROSS THE AREA.

&&

.FIRE WEATHER...
LOW RHS BELOW 25 PERCENT CONTINUING FOR AT LEAST SOME AREAS
WEDNESDAY AFTERNOON BUT FOR LESS THAN 4 HOURS. NO WARNING EXPECTED
AT THIS TIME.

FIRE WEATHER WATCH FOR THURSDAY DUE TO 15 TO 20 MPH WINDS WITH GUSTS
OF 25 MPH OR GREATER. FIRE WEATHER WATCH FOR FRIDAY AFTERNOON FOR
LOW RHS LESS THAN 25 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          29  58  36  48  22 /   0   0   5   5   0
ATLANTA         32  60  38  45  20 /   0   0   5   5   0
BLAIRSVILLE     28  55  29  36  17 /   0   0   5   5   0
CARTERSVILLE    24  58  30  43  19 /   0   0   5   5   0
COLUMBUS        29  65  39  53  25 /   0   0  10   5   0
GAINESVILLE     30  56  35  45  22 /   0   0   5   5   0
MACON           25  65  38  52  23 /   0   0  10   5   0
ROME            22  58  29  46  20 /   0   0   5   5   0
PEACHTREE CITY  22  62  29  46  21 /   0   0   5   5   0
VIDALIA         30  65  45  55  28 /   0   0   5  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING IN EFFECT TO 6 PM EST FOR NORTH AND CENTRAL GEORGIA.

FIRE WEATHER WATCH FOR NORTH AND CENTRAL GEORGIA THURSDAY AFTERNOON.

FIRE WEATHER WATCH FOR NORTH AND CENTRAL GEORGIA FRIDAY AFTERNOON.
&&

BDL
Hazardous weather outlook, Dec 5, 8:15 AM EST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 AM EST TUE DEC 5 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
815 AM EST TUE DEC 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HIGH FIRE DANGER POTENTIAL EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA AGAIN TODAY.

.SYNOPSIS...
A LARGE SURFACE HIGH...REPRESENTING A MODIFIED ARCTIC AIR
MASS...WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY TO OFF THE
SOUTHEAST U.S. COAST BY EVENING TODAY. ALOFT...NORTHWEST FLOW WILL
CONTINUE. THE AIR MASS ACROSS THE REGION WILL REMAIN
DRY...COLD...AND STABLE FOR THE NEXT SEVERAL DAYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD TODAY WILL BE THE COMBINATION OF LOW RELATIVE
HUMIDITY AND DRY FUEL MOISTURES WHICH WILL RESULT IN HIGH FIRE
DANGER CONDITIONS FROM LATE MORNING THROUGH AFTERNOON.
CONSEQUENTLY...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM
TODAY.

.DISCUSSION...
A COLD AND DRY POLAR AIR MASS WILL CONTINUE OVER THE AREA TODAY AS
THE PARENT SURFACE HIGH DRIFTS FROM THE LOWER MISSISSIPPI VALLEY TO
OFF THE SOUTHEAST U.S. COAST. DEWPOINTS WITHIN THIS AIR MASS WILL
START OFF IN THE TEENS AND ONLY RISE TO THE 20S BY AFTERNOON.
ALTHOUGH WINDS WILL BE LIGHT...RELATIVE HUMIDITY VALUES ACROSS MUCH
OF NORTH AND CENTRAL GEORGIA WILL DROP TO LESS THAN 25 PERCENT FOR
FOUR HOURS OR MORE TODAY. WITH SEVERAL RAINLESS DAYS...THIS WILL
RESULT IN HIGH FIRE DANGER AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AS ANOTHER
LARGE CANADIAN HIGH PRESSURE SYSTEM MOVES SOUTHEAST FROM THE
NORTHERN PLAINS INTO THE SOUTHEAST U.S. SOME OF THE COLDEST
TEMPERATURES OF THE SEASON CAN BE EXPECTED BY FRIDAY AND SATURDAY
MORNING WITH SOME AREAS DROPPING INTO THE TEENS. IN
ADDITION...STRONG WINDS AND A VERY DRY AIR MASS WILL LIKELY RESULT
IN HIGH FIRE DANGER CONDITIONS THURSDAY AND FRIDAY ACROSS THE
REGION. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED
FOR THE PERIOD WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:02 AM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more16 hr
Dec 5, 2:50 PM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more49 hr

Nearby

Fire Weather Watches in Georgia, 2006Every fire weather watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.